# SDR DALA13042540953

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,559 hours, 46,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1024-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SET A TRACKS, X=54 BETWEEN BS 1024 TO 1030 AT PAX CABIN.  SEAT TRACK REPAIRED IAW SRM 53-05  FIG 4F.
